# SDR DL73S030927

- Difficulty date: October 14, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N377DL
- Make and model: Boeing 737247
- Aircraft serial: 23604
- Aircraft time: 43,083 hours, 34,057 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Web
- Part number: 6547528505
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON R1 LETTER CK,OUTBOARD BALANCE BAY I/B WEB CHAFED THRU AT LT HORIZ STAB.  REPAIRED PER SRM 51-40-20 FIG 11.
